MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RF ACET MH SZ 54 F; PROSTHESIS,HIP,SEMI-CONSTRAINED,MTL/PLYMR,PRS UNCEMENTED

SMITH & NEPHEW, INC. RF ACET MH SZ 54 F; PROSTHESIS,HIP,SEMI-CONSTRAINED,MTL/PLYMR,PRS UNCEMENTED
Catalog Number 71335154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to loosening of cup and pain and discomfort.The surgeon considered it is not the product failure.The products would not be returned.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation please review attached for investigation results.(b)(4).

Brand Name
RF ACET MH SZ 54 F
Common Device Name
PROSTHESIS,HIP,SEMI-CONSTRAINED,MTL/PLYMR,PRS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6993145
Report Number1020279-2017-00907
Device Sequence Number11085754
Product Code LPH
UDI-Device Identifier03596010482457
UDI-Public03596010482457
Combination Product (Y/N)N
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number71335154
Device Lot Number15CM01824
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date11/01/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;